RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 6(384), Pages 171–172 (Mi umn9257)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On stopping times connected with drawdowns and rallies of a Brownian motion with drift

A. A. Muravlev

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm9257

Full text: PDF file (331 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:6, 1149–1151

Bibliographic databases:

MSC: 60J65
Presented: A. V. Bulinski
Accepted: 13.10.2008

Citation: A. A. Muravlev, “On stopping times connected with drawdowns and rallies of a Brownian motion with drift”, Uspekhi Mat. Nauk, 63:6(384) (2008), 171–172; Russian Math. Surveys, 63:6 (2008), 1149–1151

Citation in format AMSBIB
\Bibitem{Mur08}
\by A.~A.~Muravlev
\paper On~stopping times connected with drawdowns and rallies of a~Brownian motion with drift
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 6(384)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn9257}
\crossref{https://doi.org/10.4213/rm9257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2492781}
\zmath{https://zbmath.org/?q=an:1181.60126}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63.1149M}
\elib{http://elibrary.ru/item.asp?id=20423421}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 6
\pages 1149--1151
\crossref{https://doi.org/10.1070/RM2008v063n06ABEH004587}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267769700010}
\elib{http://elibrary.ru/item.asp?id=13574827}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65649123398}


Linking options:
  • http://mi.mathnet.ru/eng/umn9257
  • https://doi.org/10.4213/rm9257
  • http://mi.mathnet.ru/eng/umn/v63/i6/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:368
    Full text:87
    References:35
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019